Feb 25, 2005 - 2:47 pm
Hi, Im new to this site. I was just recently (2 months) diagnosed with Uterine cancer, early stage 1. Thanks to a polyp that thought to be found in my cervix but actually started in the uterus. Im 31 and I do not have any children (I was attemping to have some and all this "stuff" was discovered. I have been taking megace as my form of treatment for a little over a month now, but around the time (this month) when I would have statred my period i actually started to spot and cramp a bit. I gave it a few days (thinkin ok the hormones must take sometime to kick in) but now i have been bleeding (not heavy but enough) My Dr. told me I should not get my period while on Megace. I called my Dr. (he is away for 2 weeks) and a nurse called me back after speaking with another Dr, who advised me to take 2 more pills a day. (orginally taking 2 in AM 2 in PM) now Im taking 6 pills a day (240 mg total). the only other side effect I have is insomnia. Has anyone had any similar experience with megace? I finally stopped being a basketcase about having to take this "Megace" and now i have to take MORE. I am afraid it is not working!